Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 38, Pages 2401-2413
http://dx.doi.org/10.1155/S0161171203210231

Existence and global stability of positive periodic solutions of a discrete delay competition system

1Department of Applied Mathematics, Gansu University of Technology, Lanzhou, Gansu 730050, China
2Department of Mathematics, Lanzhou University, Lanzhou, Gansu 730000, China

Received 15 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hai-Feng Huo and Wan-Tong Li, “Existence and global stability of positive periodic solutions of a discrete delay competition system,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 38, pp. 2401-2413, 2003. doi:10.1155/S0161171203210231